MAUDE Adverse Event Report: NIPRO RENAL SOLUTIONS USA CORPORATION MEDICALYTE; BICARBONATE CONCENTRATE SOLUTION FOR DIALYSIS

NIPRO RENAL SOLUTIONS USA CORPORATION MEDICALYTE; BICARBONATE CONCENTRATE SOLUTION FOR DIALYSIS
Model Number BC+201
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mdr reportability determined during re-evaluation of complaints under class 1 recall for bacterial and fungal contaminants (fda recall number: z-1730-2025).
 
Event or Problem Description
Customer reported foreign substance found in the liquid bicarb.No patient use.

Brand Name
MEDICALYTE
Common Device Name
BICARBONATE CONCENTRATE SOLUTION FOR DIALYSIS
Manufacturer (Section D)
NIPRO RENAL SOLUTIONS USA CORPORATION
509 fishing creek rd
lewisberry PA 17339
Manufacturer (Section G)
NIPRO RENAL SOLUTIONS USA CORP
509 fishing creek rd.
lewisberry PA 17339
Manufacturer Contact
jessica oswald-mcleod
509 fishing creek rd
lewisberry, PA 
MDR Report Key22122927
Report Number1528807-2025-00025
Device Sequence Number7062522
Product Code KPO
UDI-Device Identifier00817411022824
UDI-Public817411022824
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K012547
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/18/2026
Device Model NumberBC+201
Device Lot NumberN4G015
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/21/2025
Initial Report FDA Received Date06/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/18/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1730-2025
Patient Sequence Number1
Patient SexUnknown